# SDR CA100630002

- Difficulty date: June 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Aircraft time: 1,712 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Part number: 974033813
- Condition: Failed
- Location: Junction Box
- Part time: 722 hours
- Component: Junction Box
- Component part number: 974033813
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CONDUCTING A 100 HR INSP. THE ACFT WAS GROUND RUN FOR OPS AND LEAK CHECKS.  DURING GROUND RUN THE BUSS TIE MESSAGE WAS DISPLAYED WITH NORMAL OPERATION OF THE ELECTRICAL SYS.  A SHORT TIME LATER THE BUSS TIE CIRCUIT BREAKER POPPED ON THE OVERHEAD SWITCH PANEL.  THE CIRCUIT BREAKER WAS RESET WITH ANOTHER POP OF THE BREAKER.  A LT POWER JUNCTION BOX WAS ORDERED AND REPLACED AS RECTIFICATION OF THE SNAG. THIS IS THE FIFTH CHANGE OF THIS COMPONENT SINCE NEW.  ENGINEERING IS LOOKING INTO THESE FAILURES TO RESOLVE THE CONTINUING SNAG.  THE ACFT RUNS A NON PARALLELED ELECTRICAL SYS WITH A BUSS TIE RELAY THAT CLOSES UPON A GENERATOR FAILURE. THE BUSS TIE MESSAGE DISPLAYED DOES NOT SIGNIFY A BUSS TIE POSITION, RATHER IT NOTIFIES FLIGHT CREWS, THE BUSS TIE IS IN THE WRONG POSITION FOR THE MODE OF OPERATION.
